# SDR SWAA2021072734427

- Difficulty date: December 4, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL WS 278.50 LT WING / REPLACED ANGLE LOC. TRAILING EDGE AT LEVEL WS 278.50 LT WING P/N NEW ANGLE: 115A6260-1 IAW B737-700 SRM 51-10-02 DWG 115A6200-19 REV.A
